QUASINORMAL MODES AND STABILITY ANALYSIS FOR Z=4 TOPOLOGICAL BLACK HOLE IN 4+1-DIMENSIONAL HORAVA-LIFSHITZ GRAVITY

Becar, R; Gonzalez, PA; Vasquez, Y

Más información

Título según WOS: QUASINORMAL MODES AND STABILITY ANALYSIS FOR Z=4 TOPOLOGICAL BLACK HOLE IN 4+1-DIMENSIONAL HORAVA-LIFSHITZ GRAVITY
Título según SCOPUS: Quasinormal modes and stability analysis for z = 4 topological black hole in 4 + 1-dimensional Horava-Lifshitz gravity
Título de la Revista: International Journal of Modern Physics D
Volumen: 22
Número: 2
Editorial: World Scientific Publishing Co. Pte Ltd
Fecha de publicación: 2013
Idioma: English
URL: http://www.worldscientific.com/doi/abs/10.1142/S0218271813500077
DOI:

10.1142/S0218271813500077

Notas: ISI, SCOPUS